Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Bounds for the exponent of the Schur multiplier

Full text
Sambonet, Nicola
Total Authors: 1
Document type: Journal article
Source: Journal of Pure and Applied Algebra; v. 221, n. 8, p. 2053-2063, AUG 2017.
Web of Science Citations: 1

This article introduces new techniques and theorems pertaining to the powers of the unitary cocycles, the power structure of the unitary cover, and their relation to general central extensions. In turn, bounds for the exponent of the Schur multiplier and the unitary cover are provided in terms of the nilpotency class, the rank, and the coclass of the underlying group. Moreover, the quadratic bound (exp G)(2) holds whenever exp G <= 7. Finally, the problem of describing bounds is related to the study of symmetric invariant 2-cocycles. (C) 2016 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 15/12139-9 - Schur multiplier and partial actions
Grantee:Nicola Sambonet
Support type: Scholarships in Brazil - Post-Doctorate